# SDR TRBA2011060

- Difficulty date: May 25, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 21,012 hours, 24,867 cycles
- Engine: Pwa PW127
- Engine time: 18,587 hours, 22,126 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 307177401
- Part serial: 26A751
- Condition: Failed
- Location: Zone 400
- Part time: 19,102 hours, 21,651 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO 2 LOUD POPPING SOUNDS 60 KTS INDICATED AT TIME OF POPPING MINIMAL EFFORT ON BRAKING.  REMOVED LT IBV AND INSTALLED ON RT ENGINE.  INSTALLED REPLACEMENT IBV ON LEFT ENGINE. ALL WORK WAS PERFORMED IAW JIC 75-31-61 AND MM 72-01-30.  OPS CHECK IAW PWA MM 72-01-30.  NO MORE POPPING NOTED.  REMOVED AND REPLACED ENG AIR INTAKE DUCT IAW JIC 30-21-65 AND CMM 71-61-61. OPS CHECKED IAW JIC 30-21-00 OPT 10000, OPS CHECKED GOOD AT THIS TIME.
